# SDR SWAA013314

- Difficulty date: December 12, 2001
- Submitted: December 17, 2001
- Operation: Air carrier
- Aircraft: N129SW
- Make and model: Boeing 737-2K6
- Aircraft serial: 22340
- Aircraft time: 61,860 hours, 60,878 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 6949956
- Condition: Misrouted
- Location: Fwd Svc Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SVC DOOR EMERGENCY EVAC SLIDE GIRT BAR RETAINING CABLE IMPROPERLY ROUTED.  REROUTED CABLE PER MM.
